| Model Number |
04.01.0121 |
| Medical Device Problem Code |
Device Appears to Trigger Rejection (1524)
| Health Effect - Clinical Code |
Unspecified Infection (1930)
| Date of Event |
01/11/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
At about 2 months after the primary, the patient came in due to signs of an infection and the pathogen is unknown.The surgeon performed a washout and revised the poly, stem, and glenosphere.The surgery was completed successfully.
Additional Manufacturer Narrative
Batch review performed on 18 january 2023: lot 2114977: 26 items manufactured and released on 18-feb-2022.Expiration date: 2027-01-02.No anomalies found related to the problem.To date, 14 items of the same lot have been sold without any similar reported event during the period of review.Additional devices involved batch reviews performed on 18 january 2023 reverse shoulder system 04.01.0207 lat.Glenosphere 36xø24.5 (k193175) lot 2201468: 41 items manufactured and released on 02-june-2022.Expiration date: 2027-05-09.No anomalies found related to the problem.To date, 33 items of the same lot have been sold without any similar reported event during the period of review.Reverse shoulder system 04.01.0008 std humeral diaphysis - cementless - 13 (k170452) lot 2105842: 20 items manufactured and released on 07-july-2021.Expiration date: 2026-05-30.No anomalies found related to the problem.To date, 9 items of the same lot have been sold without any similar reported event during the period of review.